# SDR UALA2011081504327

- Difficulty date: August 14, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 49,435 hours, 6,304 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2367
- Part serial: 1299
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHILLER - INOPERATIVE 212. (LOCATION NOT DEFINED - CHK CABIN FORM FOR SPECIFIC LOCATIONS).  CREW COMMENTS:  FIRST CLASS CHILLER  INOP MEALS WERE WARM.  THE CHILLER DID NOT PRODUCE CHILLED AIR.  NOTIFIED CATERING SERVICE TO PUT DRY ICE INTO FOOD CART.  REPLACED FWD GAL OVERHEAD CHILLER PER MM.  OPS CHECK OKAY.
